# SDR R61A201607240427

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 2,701 hours, 1,672 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE L2 DOOR LOCKED AND LATCH INDICATOR FLAGS WERE NOT COMING INTO VIEW.   MAINTENANCE OPENED AND RESTOWED THE L2 DOOR IAW AMM AND OPS CHECKED GOOD.
